# SDR AALA201809219035

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 36,669 hours, 5,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132874
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,669 hours, 5,508 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY 14WL FAILED AN OPS CHECK.  REPLACED THE POWER SUPPLY, AND BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED GOOD.  THE AIRCRAFT WAS OK FOR SERVICE.
